# SDR YENA2022021800081

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N929JB
- Make and model: Airbus A321-231
- Aircraft serial: 06031
- Aircraft time: 31,257 hours, 6,044 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT # 1573, EWR-LAX. IN CRUISE FLIGHT FL340 .78M, MOUNTAIN WAVE +25KTS AIRSPEED INCREASE CAUSED EXCEEDANCE OF VMO BY APPROX 10 KTS FOR APPROX 10 SECONDS. SPEED BRAKES WERE DEPLOYED AND SPEED SLOWED BACK TO NORMAL.; PERFORMED CHAPTER FIVE INSPECTION PER AMM 05-51-17 FOUND EXCEEDANCE OVER 10 KTS PER PILOT REPORT. IN LIMITS PER AMM FIGURE 05-51-1-991-00800-00-A NO FURTHER INSPECTION REQUIRED.
